# SDR FDEA200902240695

- Difficulty date: February 24, 2009
- Submitted: February 24, 2009
- Operation: Air carrier
- Aircraft: N750FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 555
- Aircraft time: 44,816 hours, 16,508 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: A53710004204
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION IN KRUEGER FLAP SUPPORT AREA C38-38.1, P29-30 LT IN BEAM   A537-10004-204.  REPAIR PERFORMED BY REAM UP THE HOLES UNTIL CORROSION REMOVAL AND INSTALLING BUSHES IAW RAS /EFW/9000147/2008 ISS A, APPROVED BY EA 6-5310-120216.
